MathSciNet Relay Station
MathSciNet bibliographic data
MR2482727 47H10 (47H09 47J25)
Miao, Qian; Chen, Rudong; Zhou, Haiyun Convergence of an implicit iteration process for a finite family of total asymptotically pseudocontractive maps. Int. J. Math. Anal. (Ruse) 2 (2008), no. 9-12, 433–436.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement